BibTeX record journals/jscic/XieWZ24

download as .bib file

@article{DBLP:journals/jscic/XieWZ24,
  author       = {Yue Xie and
                  Zhongjian Wang and
                  Zhiwen Zhang},
  title        = {Randomized Methods for Computing Optimal Transport Without Regularization
                  and Their Convergence Analysis},
  journal      = {J. Sci. Comput.},
  volume       = {100},
  number       = {2},
  pages        = {37},
  year         = {2024},
  url          = {https://doi.org/10.1007/s10915-024-02570-w},
  doi          = {10.1007/S10915-024-02570-W},
  timestamp    = {Thu, 28 Nov 2024 21:30:13 +0100},
  biburl       = {https://dblp.org/rec/journals/jscic/XieWZ24.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}